Hölder continuity of Sobolev functions and quasiconformal mappings.
Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 457-472
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1993__213_1_174539,
author = {P. Koskela and F. Reitich},
title = {H\"older continuity of {Sobolev} functions and quasiconformal mappings.},
journal = {Mathematische Zeitschrift},
pages = {457--472},
year = {1993},
volume = {213},
number = {1},
zbl = {0792.46023},
url = {http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174539/}
}
P. Koskela; F. Reitich. Hölder continuity of Sobolev functions and quasiconformal mappings.. Mathematische Zeitschrift, Tome 213 (1993) no. 1, pp. 457-472. http://geodesic.mathdoc.fr/item/MZ_1993__213_1_174539/